# SDR 2023FA0000079

- Difficulty date: February 9, 2023
- Submitted: February 9, 2023
- Operation: General aviation
- Aircraft: N425PJ
- Make and model: Cessna 425
- Aircraft serial: 0157
- Aircraft time: 9,046 hours, 7,985 cycles
- Engine: Pwa PT6A135A
- Engine time: 3,000 hours
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 99100491
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Forward Fuselage
- Part time: 8,542 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD OUTER LAYER CRACKED IN FLIGHT
